Previous |  Up |  Next


Title: A note on the periodicity in difference equations (English)
Author: Ronto, Andrei
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 36
Issue: 5
Year: 2000
Pages: 575-584
Category: math
MSC: 34K06
MSC: 34K13
MSC: 39A10
MSC: 39A11
idZBL: Zbl 1090.34582
idMR: MR1822827
Date available: 2008-06-06T22:27:42Z
Last updated: 2012-05-10
Stable URL:
Reference: 1. Kantorovich L. V., Akilov G. P.: Functional Analysis.(in Russian), 2nd rev. ed., Nauka, Moscow, 1977. MR 0511615
Reference: 2. Kiguradze I. T.: Initial and Boundary Value Problems for Systems of Ordinary Differential Equations. I.(in Russian), Metsniereba, Tbilisi, 1997. MR 1484729
Reference: 3. Ronto A.: On boundary value problems with linear multipoint restrictions.Publ. Univ. Miskolc, Ser. D., Natur. Sc. Math., 36, No. 1 (1995), 80-89. MR 1692767
Reference: 4. Ronto A., Samoilenko A.: Conditionally additive operators and non-linear differential equations.(submitted).
Reference: 5. Ronto A., Rontó M., Samoilenko A., and Trofimchuk S.: On periodic solutions of autonomous difference equations.(submitted).
Reference: 6. Samoilenko A. M., Kenzhebaev K., and Laptinskii V. N.: Constructive Methods of Investigating Periodic and Multipoint Boundary Value Problems.(in Russian), Institute of Mathematics, Kiev, 1999.


Files Size Format View
ArchMathRetro_036-2000-5_25.pdf 239.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo